# SDR ARWA970901

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2110 · Cabin Compressor System
- Part: Duct
- Condition: Loose
- Location: Nr 3 Turbocomp
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

UNABLE TO PRESSURISE ABOVE 1 PSI, 3 TC'S BLEEDS HIGH OUTFLOW HANDLE FULL UP AND LOCKED.  DUMPED APPROXIMATELY 6.000 FUEL.  FOUND EXHAUST DUCT OFF NR 3 T/C, REINSTALLED DUCT AND PRESSURIZED CABIN TO 4.5 PSI ON ENG RUN.
